# SDR SWAA2025120843083

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 10,647 hours, 5,421 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER PULLING INTO GATE AND ENGINE SHUTDOWN RAMP ADVISED US OF A FIRE IN NR 2 ENGINE. QRC & QRH COMPLIED WITH. ENGINE NR 2 FIRE BOTTLE DISCHARGED. THERE WERE NO INDICATIONS OF FIRE ON ENGINE INSTRUMENTS OR ON FIRE CONTROL PANEL SEE AMM 71-00-00-200-801-G00.   C/W EA M-23-172-03308-ETOPS.  FIRE BOTTLE REMOVED AND REPLACED REFRENCE IS ON TTG8Q0197Y21.  C/W EA M-23-172-03308-ETOPS. NO VISIBLE SIGNS OF BURNED COMPONENTS OR DEFECTS RELATED TO A FIRE.  IT WAS DETERMINED THE FIRE WAS ACTUALLY A SMALL FLAME IN THE TAIL PIPE.
